Conditions of existence quasiperiodic solutions for some nonlinear differential equations of second order and third power
Kragujevac Journal of Mathematics, Tome 28 (2005) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
CONDITIONS OF EXISTENCE QUASIPERIODIC SOLUTIONS FOR SOME NONLINEAR DIFFERENTIAL EQUATIONS OF SECOND ORDER AND THIRD POWERMarija Kujumdzieva-Nikoloska1 and Jordanka
Mitevska21Faculty of Electrical Engineering, University "St. Kiril
and Methodius", Skopje, R. Macedonia
(e-mail: marekn@etf.ukim.edu.mk)2Faculty of Natural Sciences and Mathematics, Department
of Mathematics
University "St. Kiril and Methodius", Skopje, R. Macedonia
(e-mail: jordanka@iunona.pmf.ukim.edu.mk) Abstract. Using the
condition of quasiperiodicity of the solution to the nonlinear
differential equation of second order (1), we reduce it to the
linear differential equation of second or first order. Then we
find conditions of existence quasiperiodic solutions with a
constant quasiperiod and give the form of the solutions.
Used abbreviations: differential equation (DFE), quasiperiod
(QP), periodic solution (PS), quasiperiodic solution (QPS),
quasiperiodic coefficient (QPC)
@article{KJM_2005_28_1_a17,
author = {Marija Kujumdzieva-Nikoloska and Jordanka Mitevska},
title = {Conditions of existence quasiperiodic solutions for some nonlinear differential equations of second order and third power},
journal = {Kragujevac Journal of Mathematics},
pages = {215 - 224},
year = {2005},
volume = {28},
number = {1},
url = {http://geodesic.mathdoc.fr/item/KJM_2005_28_1_a17/}
}
TY - JOUR AU - Marija Kujumdzieva-Nikoloska AU - Jordanka Mitevska TI - Conditions of existence quasiperiodic solutions for some nonlinear differential equations of second order and third power JO - Kragujevac Journal of Mathematics PY - 2005 SP - 215 EP - 224 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/item/KJM_2005_28_1_a17/ ID - KJM_2005_28_1_a17 ER -
%0 Journal Article %A Marija Kujumdzieva-Nikoloska %A Jordanka Mitevska %T Conditions of existence quasiperiodic solutions for some nonlinear differential equations of second order and third power %J Kragujevac Journal of Mathematics %D 2005 %P 215 - 224 %V 28 %N 1 %U http://geodesic.mathdoc.fr/item/KJM_2005_28_1_a17/ %F KJM_2005_28_1_a17
Marija Kujumdzieva-Nikoloska; Jordanka Mitevska. Conditions of existence quasiperiodic solutions for some nonlinear differential equations of second order and third power. Kragujevac Journal of Mathematics, Tome 28 (2005) no. 1. http://geodesic.mathdoc.fr/item/KJM_2005_28_1_a17/